Alert archive / Illinois / Special Weather Statements in 2012
Special Weather Statement, NWS Lincoln, IL
NWS Lincoln, IL issued this special weather statement at Aug 4, 2012, 2:45 PM CDT for Peoria County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 4, 2012, 2:45 PM CDT (19:45 UTC)
- Expired
- Aug 4, 2012, 3:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
County Peoria County, IL
The radar
The Lincoln radar (KILX), 78 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1247 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
908
WWUS83 KILX 041945
SPSILX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT SAT AUG 4 2012
ILZ027-029-036-037-042045-
FULTON-KNOX-PEORIA-TAZEWELL-
245 PM CDT SAT AUG 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FULTON...NORTHERN
TAZEWELL...PEORIA AND SOUTHERN KNOX COUNTIES UNTIL 345 PM CDT...
AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AVON TO 5 MILES
NORTHWEST OF BELLEVUE...MOVING EAST AT 40 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PEOPLE IN FULTON...KNOX...PEORIA AND TAZEWELL COUNTIES...INCLUDING
THE CITIES OF LONDON MILLS...ELMWOOD...YATES CITY...AVON...PEORIA...
FAIRVIEW...FARMINGTON...TRIVOLI...HANNA CITY AND BELLEVUE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 4096 8963 4080 8956 4078 8957 4075 8955
4075 8953 4059 8946 4055 9045 4084 9043
TIME...MOT...LOC 1945Z 268DEG 37KT 4070 9045 4075 8967
$$
BARKERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this special weather statement went out at Aug 4, 12:38 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Aug 4, 12:38 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1238 PM CDT SAT AUG 4 2012 .DISCUSSION... ISSUED 1054 AM CDT SAT AUG 4 2012 MAIN ISSUES FOR THE FORECAST FOR THE REMAINDER OF THE AFTERNOON IS THE TEMPERATURES WITH INCREASING CLOUD COVER FROM APPROACHING SYSTEMS...AS WELL AS THE ACTUAL CHANCES FOR CONVECTION. WEAK WARM FRONT OVER SOUTHERN ILLINOIS...COLD FRONT APPROACHING FROM THE WEST...AND PLENTY OF UNSTABLE AIR HAVE RESULTED IN A SEVERE TS WATCH FOR MUCH OF THE DAY. BEST CHANCES FOR CONVECTION STILL REMAINS TO THE NORTH AND SOUTH OF ILX...ACROSS IA AND NRN IL...AND ALONG THE DEVELOPING WARM FRONT TO THE SOUTH...AND MOVING EAST. HOWEVER...AND REMNANT STORMS FROM THE NRN STREAM OR VIGOROUS UPDRAFTS WOULD GET A MAJOR ASSIST FROM THE BUOYANT AIR OVER CENTRAL IL. MU CAPES IN EXCESS OF 3000 J/KG... AND SFC BASED CAPES OF OVER 4000 J/KG NORTH AND WEST OF I-55 ALONG THE ILL RIVER VALLEY GIVE PLENTY OF VERTICAL MOTION TO THE POTENTIAL. HOWEVER...THE FLOW ALOFT IN MID LEVELS UP TO 500 MB SHOWS A BIT OF DIFLUENCE...AND AT LEAST THE 4KM WRF FROM 00Z TAKES THE CONVECTION AND FOLLOWS MORE CLOSELY TO THE BOUNDARIES TO THE N AND S...ALONG THAT DIFLUENCE... MINIMIZING THE COVERAGE/IMPACT OVER THE FA. TIME WILL TELL. BUT WILL CONTINUE TO WATCH THE DEVELOPMENT OVER IA FOR ANY FURTHER NEEDED UPDATES. && .AVIATION... ISSUED 1233 PM CDT SAT AUG 4 2012 TS ADVANCING ON THE ILLINOIS RIVER VALLEY THIS AFTERNOON RESULTING IN TS ADDED TO PIA TAF. MORE LIKELY CLOSER TO 1830Z...BUT TEMPO GROUP IN. ALSO HAVE ADDED GUSTS FOR THE AFTERNOON MOMENTUM TRANSFER THAT MAY BE SLIGHTLY DELAYED BY THE SLOW IN DIURNAL HEATING WITH THE EXPANSIVE ALTOSTRATUS AND AC OUT THERE NOW. SO FAR...CONVECTIVE DEVELOPMENT REMAINS QUESTIONABLE ELSEWHERE...AND AM KEEPING THE VCSH IN THE BEST TIME FRAME. WILL UPDATE AS BECOMES NECESSARY FOR TS. TOWARDS MORNING...CHANCE FOR BR AND REDUCED VISBYS INTO MVFR/IFR CAT REMAIN FOR TERMINALS WITH RAIN. SO FAR...PIA AND BMI ARE MOST LIKELY AT THIS POINT. AND HAVE PUT IN A BRIEF TEMPO FOR THE EARLY MORNING/DAWN HOURS. HJS && .PREV DISCUSSION... ISSUED 305 AM CDT SAT AUG 4 2012 EVENING UPPER AIR ANALYSIS SHOWS VIGOROUS WAVE TRACKING ACROSS THE NORTHERN ROCKIES INTO THE DAKOTAS. ASSOCIATED SURFACE COLD FRONT HAS TRIGGERED A LINE OF STRONG TO SEVERE STORMS THAT HAVE SWEPT ACROSS MINNESOTA INTO WESTERN WISCONSIN. FURTHER SOUTH...A WEAK SURFACE TROUGH IS EVIDENT FROM NORTHERN MISSOURI E/SE INTO THE OHIO RIVER VALLEY. ISOLATED SHOWERS ARE BEGINNING TO DEVELOP ALONG THIS BOUNDARY. SHORT TERM...TODAY THROUGH MONDAY MAIN FORECAST CHALLENGE WILL BE POPS IN THE IMMEDIATE SHORT-TERM. TROUGH AXIS ACROSS SOUTHERN ILLINOIS WILL LIFT SLOWLY NORTHWARD THIS MORNING...PROVIDING A TRIGGER FOR WIDELY SCATTERED CONVECTION ACROSS MAINLY THE SOUTHERN CWA. 07Z SATELLITE/RADAR IMAGERY IS ALREADY SHOWING STORMS BEGINNING TO DEVELOP ALONG THIS FEATURE ACROSS CENTRAL MISSOURI...HOWEVER GENERAL TRAJECTORY SHOULD TAKE BULK OF THIS ACTIVITY E/SE INTO SOUTHERN ILLINOIS. WILL INCLUDE A SLIGHT CHANCE FOR SHOWERS/STORMS ALONG AND SOUTH OF A RUSHVILLE...TO TAYLORVILLE...TO LAWRENCEVILLE LINE DURING THE MORNING AS BOUNDARY DRIFTS SLOWLY NORTHWARD. FURTHER NORTH...DRY CONDITIONS WILL PREVAIL ACROSS THE CENTRAL AND NORTHERN ZONES. AFTER A FEW SHOWERS/STORMS ACROSS THE SOUTH THIS MORNING...CAPPED AIRMASS WILL PREVENT SURFACE-BASED CONVECTION FOR MOST OF THE DAY. APPROACHING UPPER WAVE WILL BEGIN TO WEAKEN THE CAP ACROSS THE NORTHWEST CWA BY LATE AFTERNOON. AS COLD FRONT ARRIVES IN THE ILLINOIS RIVER VALLEY...SCATTERED THUNDERSTORMS WILL DEVELOP ALONG/NORTHWEST OF THE ILLINOIS AFTER 3 PM. WILL THEREFORE CARRY CHANCE POPS ACROSS THE NORTHWEST DURING THE AFTERNOON. FURTHER EAST AND SOUTH...A MAINLY HOT AND DRY DAY WILL UNFOLD. AS E/SE WINDS VEER TO THE SOUTH...A VERY HOT/HUMID AIRMASS CURRENTLY ACROSS MISSOURI/ARKANSAS WILL ADVECT NORTHWARD INTO CENTRAL ILLINOIS...HELPING PUSH HIGH TEMPS INTO THE MIDDLE TO UPPER 90S. WITH DEWPOINTS WELL INTO THE 70S...HEAT INDEX VALUES WILL EXCEED 105 DEGREES ACROSS A GOOD PORTION OF THE AREA. WILL THEREFORE ALLOW HEAT ADVISORY TO CONTINUE ALONG/SOUTH OF A RUSHVILLE...TO LINCOLN...TO DANVILLE LINE THROUGH 7 PM. BEST CHANCE FOR SHOWERS/STORMS ARRIVES THIS EVENING...AS COLD FRONT PUSHES ACROSS THE AREA. AS HAS BEEN THE CASE THROUGHOUT THE SPRING AND SUMMER...MAIN MITIGATING FACTOR FOR WIDESPREAD SEVERE WEATHER WILL BE WEAK WIND FIELDS AND OVERALL LACK OF WIND SHEAR. HIGH CAPE/LOW SHEAR ENVIRONMENT AHEAD OF THE FRONT WILL YIELD A FEW STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS...PARTICULARLY GIVEN PRESENCE OF DRY SUB-CLOUD AIR SEEN IN NAM FORECAST SOUNDINGS. LOCALLY HEAVY RAINFALL WILL ALSO BE LIKELY...AS PRECIPITABLE WATER VALUES EXCEED 2 INCHES. WHILE BEST UPPER DYNAMICS WILL SLIDE BY TO THE NORTH...AREAL COVERAGE ALONG FRONT WILL BE ENHANCED ENOUGH TO WARRANT LIKELY POPS ACROSS ALL BUT THE FAR SOUTHERN CWA. ONCE FRONT PASSES...A COOLER/LESS HUMID AIRMASS WILL ARRIVE ON MONDAY. WITH 850MB TEMPS PROGGED TO DROP INTO THE 14 TO 16C RANGE...HIGH TEMPS WILL DROP BACK TO MORE SEASONAL VALUES IN THE UPPER 80S. LONG TERM...TUESDAY THROUGH FRIDAY PREVAILING UPPER RIDGE WILL RE-POSITION ITSELF OVER THE DESERT SOUTHWEST NEXT WEEK...PLACING CENTRAL ILLINOIS IN A WEAK NORTHWEST FLOW PATTERN. THIS WILL ENSURE SLIGHTLY COOLER TEMPS IN THE UPPER 80S/LOWER 90S THROUGH THE WEEK. BIG QUESTION WILL BE WHETHER OR NOT ANY OF THE NUMEROUS WEAK SHORT-WAVES EXPECTED TO PASS THROUGH THE AREA CAN TRIGGER ANY PRECIP. STRONGEST AND MOST CONSISTENT WAVE AS DEPICTED BY THE MEDIUM-RANGE MODELS SHOULD ARRIVE ON THURSDAY/THURSDAY NIGHT...SO WILL INCLUDE A LOW CHANCE POP AT THAT TIME. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ040>057-061>063- 066>068-071>073. &&
Hazardous weather outlook, Aug 4, 12:00 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1200 PM CDT SAT AUG 4 2012 ILZ027>031-036-037-051100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 1200 PM CDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S IN AREAS NOT AFFECTED BY AFTERNOON SHOWERS AND THUNDERSTORMS. THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE STORMS MAY BECOME SEVERE... ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY STORM RELATED THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...MAINLY BETWEEN 1 PM AND 7 PM. ILZ040-042>057-061>063-066>068-071>073-051100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON- MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT- SHELBY-VERMILION- 1200 PM CDT SAT AUG 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S IN AREAS NOT AFFECTED BY SHOWERS AND THUNDERSTORMS OR OVERCAST SKIES. THIS WILL COMBINE WITH VERY HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES AROUND 105 DEGREES. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE STORMS MAY BECOME SEVERE... ESPECIALLY DURING THE EVENING HOURS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY STORM RELATED THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING. ILZ041-051100- MASON- 1200 PM CDT SAT AUG 4 2012 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S IN AREAS NOT AFFECTED BY SHOWERS AND THUNDERSTORMS...OR OVERCAST SKIES. THIS WILL COMBINE WITH VERY HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES AROUND 105 DEGREES. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE STORMS MAY BECOME SEVERE... ESPECIALLY DURING THE EVENING HOURS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY STORM RELATED THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 1 PM AND 7PM. ILZ038-051100- MCLEAN- 1200 PM CDT SAT AUG 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AFTERNOON TEMPERATURES ARE EXPECTED TO RISE INTO THE MID TO UPPER 90S. THIS WILL COMBINE WITH HUMID CONDITIONS TO PRODUCE HEAT INDEX VALUES FROM 100 TO 105 DEGREES. SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SOME OF THE STORMS MAY BECOME SEVERE... ESPECIALLY DURING THE LATE AFTERNOON AND EARLY EVENING HOURS. LARGE HAIL AND DAMAGING WIND GUSTS ARE THE PRIMARY STORM RELATED THREATS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING...MAINLY BETWEEN 4 PM AND 8 PM. HJS
In the hours before
Special weather statement, Aug 4, 1:14 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
114 PM CDT SAT AUG 4 2012
ILZ027-036-041915-
FULTON-KNOX-
114 PM CDT SAT AUG 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR KNOX AND NORTHWESTERN FULTON
COUNTIES UNTIL 215 PM CDT...
AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROSEVILLE TO
BUSHNELL TO NEW PHILADELPHIA...MOVING NORTHEAST AT 40 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
LONDON MILLS...
ABINGDON...
FAIRVIEW...
GALESBURG...
MAQUON...
KNOXVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...MARIETTA...ST. AUGUSTINE...
ELLISVILLE...FIATT...DELONG AND MIDDLE GROVE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 8998 4072 8999 4036 9045 4115 9043
TIME...MOT...LOC 1813Z 221DEG 35KT 4071 9058 4061 9042
4049 9042
BARKERSpecial weather statement, Aug 4, 2:28 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
228 PM CDT SAT AUG 4 2012
ILZ029>031-042030-
MARSHALL-PEORIA-WOODFORD-
228 PM CDT SAT AUG 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR MARSHALL...NORTHEASTERN PEORIA
AND WOODFORD COUNTIES UNTIL 330 PM CDT...
AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILLICOTHE...OR 8 MILES SOUTHWEST OF
LACON...MOVING NORTHEAST AT 35 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
PEOPLE IN MARSHALL...PEORIA AND WOODFORD COUNTIES...INCLUDING THE
CITIES OF CHILLICOTHE...ROME...SPARLAND...LACON AND VARNA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 4111 8933 4111 8905 4094 8904 4093 8894
4091 8893 4076 8892 4075 8898 4068 8899
4072 8933 4075 8933 4075 8952 4076 8963
4114 8964 4115 8933
TIME...MOT...LOC 1928Z 234DEG 31KT 4094 8947
BARKERLocal storm report, Aug 4, 2:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT SAT AUG 04 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND GST HOPEWELL 40.98N 89.46W
08/04/2012 E50 MPH MARSHALL IL MESONET
ESTIMATED 50 MPH THUNDERSTORM WIND GUST...FROM SWOP
0214 PM TSTM WND DMG TOULON 41.09N 89.86W
08/04/2012 STARK IL TRAINED SPOTTER
THREE FOOT TREE DIAMATER TREE WAS BLOWN DOWN...POWER WAS
ALSO OUT IN TOULON
&&
LAUFENBERGSpecial weather statement, Aug 4, 2:45 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
245 PM CDT SAT AUG 4 2012
ILZ027-029-036-037-042045-
FULTON-KNOX-PEORIA-TAZEWELL-
245 PM CDT SAT AUG 4 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN FULTON...NORTHERN
TAZEWELL...PEORIA AND SOUTHERN KNOX COUNTIES UNTIL 345 PM CDT...
AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AVON TO 5 MILES
NORTHWEST OF BELLEVUE...MOVING EAST AT 40 MPH.
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
PEOPLE IN FULTON...KNOX...PEORIA AND TAZEWELL COUNTIES...INCLUDING
THE CITIES OF LONDON MILLS...ELMWOOD...YATES CITY...AVON...PEORIA...
FAIRVIEW...FARMINGTON...TRIVOLI...HANNA CITY AND BELLEVUE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 4096 8963 4080 8956 4078 8957 4075 8955
4075 8953 4059 8946 4055 9045 4084 9043
TIME...MOT...LOC 1945Z 268DEG 37KT 4070 9045 4075 8967
BARKERThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 1:14 PM CDT | Special Weather Statement | ILX | Knox | 61 min |
| Aug 4, 1:38 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria, Stark | 43 min |
| Aug 4, 2:28 PM CDT | Special Weather Statement | ILX | Marshall, Woodford | 62 min |
Nearby
Special Weather Statements in Illinois, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.